# SDR DALA1030140630

- Difficulty date: October 28, 2010
- Submitted: November 2, 2010
- Operation: Air carrier
- Aircraft: N630DL
- Make and model: Boeing 757232
- Aircraft serial: 22920
- Aircraft time: 73,839 hours, 35,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK MAINTENANCE FOUND SEAT 4CD EMERGENCY LIGHT ON THE SIDE PANEL TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND FOLLOW UP CHECK SHOWED LIGHT WAS NOW OPERATIONAL. (2010-D1306) (DL757103000)
